# SDR SWAA2024082617984

- Difficulty date: July 27, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON FCB SHIELD NUTPLATES ON BS420+18; BS480+14; BS500+14 WL 156. MULTIPLE SPOT WITH CORROSION ON FCB SHIELD NUTPLATES ON BS420+18.<[01] REMOVED AND REPLACED FCB SHIELD BS420 TO BS440 IAW SRM 51-40-02 AND DWG 143A0080.;[02] VERIFIED CORRECTIVE ACTION 1
